# SDR UPS08851983

- Difficulty date: April 9, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Engine: Ge CFM562C
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT NR 2 THRUST REVERSER W/NOT STOW IN FWD THRUST INDICATION BLINKED ON AND OFF.  DEFERRED NR 2 ENGINE T/R, IN FWD THRUST POSITION.  PLACARD INSTALLED.  T/S PER MM 78-00-00-1 FIG 190 SHEETS 1-3. NO DEFECTS NOTED. THIS CLEARS M373174. PLACARD REMOVED. OPS CHECK GOOD ON GROUND.
